| Model Number |
45-751632 |
| Medical Device Problem Codes |
Material Separation (1562); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A search for non-conformance's associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was discarded by the user facility and not available for return to the manufacturer for analysis; therefore, a product analysis could not be conducted, and the reported issue cannot be confirmed.
Event or Problem Description
It was reported that during a procedure for a right pulmonary artery pseudoaneurysm, with access from the neck, the coil was deployed; however, physician was unsure if it would fit in the desired area.An attempt was made to back the coil out; however, the pusher wire broke, and the physician was able to snare the loose proximal portion of the coil and remove it in its entirety.There was no reported patient harm.